Publication detail

Sufficient Conditions for compulsory asymptotic nehavior solutions of scalar discrete equations

DIBLÍK, J., KHUSAINOV, D., RŮŽIČKOVÁ, I.

Original Title

Sufficient Conditions for compulsory asymptotic nehavior solutions of scalar discrete equations

English Title

Sufficient Conditions for compulsory asymptotic nehavior solutions of scalar discrete equations

Type

journal article - other

Language

en

Original Abstract

Sufficient Conditions for compulsory asymptotic nehavior solutions of scalar discrete equations are considered

English abstract

Sufficient Conditions for compulsory asymptotic nehavior solutions of scalar discrete equations are considered

Keywords

Sufficient condition, asymptotic nehavior, solution of scalar discrete equation

RIV year

2005

Released

09.02.2005

Pages from

17

Pages to

23

Pages count

7

Documents

BibTex


@article{BUT46488,
  author="Josef {Diblík} and Denys {Khusainov} and Irena {Hlavičková}",
  title="Sufficient Conditions for compulsory asymptotic nehavior solutions of scalar discrete equations",
  annote="Sufficient Conditions for compulsory asymptotic nehavior solutions of scalar discrete equations are considered",
  chapter="46488",
  journal="Visnik kiivskogo nacionalnogo universitetu imeni Tarasa Ševčenka",
  number="5",
  volume="2004",
  year="2005",
  month="february",
  pages="17",
  type="journal article - other"
}